Extended Intervened Geometric Distribution
International Journal of Statistical Distributions and Applications
Volume 2, Issue 1, March 2016, Pages: 8-13
Received: Mar. 3, 2016; Accepted: Mar. 29, 2016; Published: Apr. 25, 2016
Views 3702      Downloads 346
Authors
C. Satheesh Kumar, Department of Statistics, University of Kerala, Trivandrum, India
S. Sreejakumari, Department of Statistics, University of Kerala, Trivandrum, India
Article Tools
Follow on us
Abstract
Here we develop an extended version of the modified intervened geometric distribution of Kumar and Sreeja (The Aligarh Journal of Statistics, 2014) and investigate some of its important statistical properties. Parameters of the distribution are estimated by various methods of estimation such as the method of factorial moments, the method of mixed moments and the method of maximum likelihood. The distribution has been fitted to a real life data set for illustrating its practical relevance.
Keywords
Factorial Moments, Intervened Geometric Distribution, Method of Factorial Moments, Method of Mixed Moments, Method of Maximum Likelihood, Probability Generating Function, Probability Mass Function
To cite this article
C. Satheesh Kumar, S. Sreejakumari, Extended Intervened Geometric Distribution, International Journal of Statistical Distributions and Applications. Vol. 2, No. 1, 2016, pp. 8-13. doi: 10.11648/j.ijsd.20160201.12
Copyright
Copyright © 2016 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
References
[1]
Shanmugam, R. (1985) An intervened Poisson distribution and its medical application, Biometrics 41, 1025-1029.
[2]
Shanmugam, R. (1992) An inferential procedure for the Poisson intervention parameter, Biometrics 48, 559-565.
[3]
Haung, M., Fun, K. Y. (1989) Intervened truncated Poisson distributions, Sankhya Series, 51, 302-310.
[4]
Scollnik, D. P. M. (2006) On intervened generali-zed Poisson distributions, Communication in Statistics - Theory and Methods, 35, 953-963.
[5]
Dhanavanthan, P. (1998) Compound intervened Poisson distributions, Biometrical Journal, 40, 641-646.
[6]
Dhanavanthan, P (2000) Estimation of parameters of compound intervened Poisson distributions, Biometrical Journal, 42, 315-320.
[7]
Kumar, C. S., Shibu, D. S. (2011) Modified intervened Poisson distributions, Statistica, 71, 489-499.
[8]
Kumar, C. S., Shibu, D. S. (2011) Estimation of the parameters of a finite mixture of intervened Poisson distribution. Statistical Methods in Interdisciplinary Studies, Dept. of Statistics, Maharajas College, Cochin, 93-103.
[9]
Kumar, C. S., Shibu, D. S. (2012a). Some finite mixtures of intervened Poisson distribution. The Aligarh Journal of Statistics, 32, 97-114.
[10]
Kumar, C. S., Shibu, D. S. (2012b). Generalized intervened Poisson distribution. Journal of Applied Statistical Sciences, 19, 131-141.
[11]
Kumar, C. S., Shibu, D. S. (2012c). An alternative to truncated intervened Poisson distribution. Journal of Statistics and Applications, 5, 131-141.
[12]
Kumar, C. S., Shibu, D. S. (2013) On some aspects of intervened generalized Hermite distribution, Metron, 71, 9-19.
[13]
Kumar, C. S., Shibu, D. S. (2013) Finite mixtures of extended intervened Poisson distribution, In Collection of Recent Statistical Methods and Applications, Department of Statistics, University of Kerala Publishers, Trivandrum, 69-82.
[14]
Kumar, C. S., Shibu, D. S. (2013) An extended version of intervened Poisson distribution, Research Journal of Fatima Mata National College Kollam, 4, 29-40.
[15]
Kumar, C. S., Shibu, D. S. (2014) On finite mixtures of modified intervened Poisson distribution and its applications, Journal of Statistical Theory and Applications, 13(4), 344-355.
[16]
Bartolucci, A. A., Shanmugam, R., Singh, K. P. (2001) Development of the generalized geometric model with application to cardiovascular studies, System Analysis, Modelling simulation, 41, 339-349.
[17]
Kumar, C. S., Sreejakumari. S. (2014) Modified intervened geometric distribution, The Aligarh Journal of Statistics, 34, 1-12.
[18]
Jani, P. N., Shah, S. M. (1979). On fitting of the generalized logarithmic series distribution. Journal of the Indian Society for Agricultural Statistics. 30, 1-10.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186